MathSciNet Relay Station
MathSciNet bibliographic data
MR374798 (51 #10994) 42A60
Trench, William F. Proof of a conjecture of Askey on orthogonal expansions with positive coefficients. Bull. Amer. Math. Soc. 81 (1975), no. 5, 954–956.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement